# SDR 9508676608

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608US
- Make and model: Boeing 747151
- Aircraft serial: 19785
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING, CREW EXPERIENCED UNUSUAL DECELERATION AND PULLING TO THE RIGHT WITHOUT BRAKE APPLICATION.  ANTI-SKID HYDRAULIC AND GEAR NOT CENTERED LIGHTS ILLUMINATED.  INSPECTION FOUND EIGHT TIRES BLOWN.  MAINTENANCE REPLACED DAMAGED BRAKES, WHEEL ASSEMBLIES, AND TIRES AS NEEDED.  PERFORMED CHECK AND CHECK WAS NORMAL.
